# SDR SIMA200522007

- Difficulty date: August 4, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 2210 · Autopilot System
- Part: Wire
- Condition: Failed
- Location: Autopilot
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AMA - FLT 3779 - ON LANDING, CREW RECEIVED DUAL PITCH TRIM FAILURE 50 FT ABOVE GROUND.  FOUND NR 2 AUTOPILOT DISCONNECT TRIM SWITCH WIRING CAUSED SWITCH TO BIND.  REPOSITIONED WIRES AND SWITCH OPERATES CORRECTLY.  ALL OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
